Alert archive / Hawaii / Wind Advisories in 2013

Wind Advisory 39, NWS Honolulu, HI

May 19, 2013Hawaii County, Hawaii

NWS Honolulu, HI issued this wind advisory at May 19, 2013, 4:26 PM HST for Hawaii County, Hawaii. It was in force for 4 days.

The area

The counties it named.

The facts

Issued
May 19, 2013, 4:26 PM HST (02:26 UTC)
Expired
May 23, 2013, 11:19 AM HST
In force
4 days
Issued by
NWS Honolulu, HI

County Hawaii County, HI

The radar

The South Shore radar (PHWA), 57 km from the middle of the area, began a volume at 02:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Hilo, (PITO), launched 00:00Z, 2.4 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Hilo, at 00:00Z on 2013-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 307 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Hilo, at 00:00Z on 2013-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 52 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
307 J/kg
Mixed-layer CIN
-13 J/kg
Mixed-layer LCL
751 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
52 m²/s²
0-3 km storm-relative helicity
118 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

648 
WWHW70 PHFO 200226
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
426 PM HST SUN MAY 19 2013

...WIND ADVISORY FOR MAUNA KEA AND MAUNA LOA...

.A LOW ALOFT NORTH OF THE AREA IS PRODUCING STRONG WINDS OVER THE
SUMMITS OF MAUNA KEA AND MAUNA LOA.

HIZ028-201530-
/O.NEW.PHFO.WI.Y.0039.130520T0226Z-130521T0400Z/
BIG ISLAND SUMMITS-
INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
426 PM HST SUN MAY 19 2013

...WIND ADVISORY IN EFFECT UNTIL 6 PM HST MONDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM HST MONDAY. 

* WINDS...WEST 25 TO 35 MPH WITH LOCALIZED GUSTS TO 50 MPH FOR
  ELEVATIONS ABOVE 12000 FEET.

* TIMING...THROUGH MONDAY EVENING.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES...AND CAN FORCEFULLY SWING
  DOORS OPEN OR SHUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

POSTPONE TRAVEL TO THE SUMMITS UNTIL THE WIND SUBSIDES OR BE VERY
CAREFUL WHEN DRIVING. USE EXTRA CAUTION WHEN OPENING OR CLOSING DOORS.

&&

$$
DONALDSON
9 follow-up statements
452 
WWHW70 PHFO 201319
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
319 AM HST MON MAY 20 2013

...WIND ADVISORY FOR BIG ISLAND SUMMITS...

.A LOW ALOFT NORTH OF THE AREA WILL KEEP PRODUCING STRONG WINDS OVER
THE SUMMITS OF MAUNA KEA AND MAUNA LOA.

HIZ028-210230-
/O.CON.PHFO.WI.Y.0039.000000T0000Z-130521T0400Z/
BIG ISLAND SUMMITS-
INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
319 AM HST MON MAY 20 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* WINDS...SOUTHWEST 25 TO 35 MPH WITH LOCALIZED GUSTS TO 50 MPH. 

* TIMING...THROUGH 6 PM HST THIS EVENING.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES...AND CAN FORCEFULLY 
  SWING DOORS OPEN OR SHUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

POSTPONE TRAVEL TO THE SUMMITS UNTIL THE WIND SUBSIDES OR BE VERY
CAREFUL WHEN DRIVING. USE EXTRA CAUTION WHEN OPENING OR CLOSING
DOORS.

&&

$$

REYNES
165 
WWHW70 PHFO 210101
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
301 PM HST MON MAY 20 2013

...WIND ADVISORY FOR BIG ISLAND SUMMITS...

.A LOW ALOFT NORTH OF THE STATE WILL CONTINUE TO PRODUCE STRONG
WINDS OVER THE SUMMITS OF MAUNA KEA AND MAUNA LOA THROUGH TUESDAY.

HIZ028-211415-
/O.EXT.PHFO.WI.Y.0039.000000T0000Z-130522T0400Z/
BIG ISLAND SUMMITS-
INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
301 PM HST MON MAY 20 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM HST TUESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST TUESDAY. 

* WINDS...SOUTHWEST 25 TO 35 MPH WITH LOCALIZED GUSTS OVER 50 MPH.

* TIMING...THROUGH TUESDAY AFTERNOON.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES...AND CAN FORCEFULLY 
  SWING DOORS OPEN OR SHUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

POSTPONE TRAVEL TO THE SUMMITS UNTIL THE WIND SUBSIDES OR BE VERY
CAREFUL WHEN DRIVING. USE EXTRA CAUTION WHEN OPENING OR CLOSING
DOORS.

&&

$$
WROE
388 
WWHW70 PHFO 211315
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
315 AM HST TUE MAY 21 2013

...WIND ADVISORY FOR BIG ISLAND SUMMITS...

.A LOW ALOFT NORTH OF THE STATE WILL CONTINUE TO PRODUCE STRONG
WINDS OVER THE SUMMITS OF MAUNA KEA AND MAUNA LOA THROUGH THIS
EVENING.

HIZ028-220215-
/O.CON.PHFO.WI.Y.0039.000000T0000Z-130522T0400Z/
BIG ISLAND SUMMITS-
INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
315 AM HST TUE MAY 21 2013

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* WINDS...SOUTHWEST 25 TO 35 MPH WITH LOCALIZED GUSTS OVER 50 MPH.

* TIMING...THROUGH THIS EVENING.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES...AND CAN FORCEFULLY 
  SWING DOORS OPEN OR SHUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

POSTPONE TRAVEL TO THE SUMMITS UNTIL THE WIND SUBSIDES OR BE VERY
CAREFUL WHEN DRIVING. USE EXTRA CAUTION WHEN OPENING OR CLOSING
DOORS.

&&

$$
204 
WWHW70 PHFO 220139
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
339 PM HST TUE MAY 21 2013

...WIND ADVISORY FOR BIG ISLAND SUMMITS...

.A LOW ALOFT NORTH OF THE STATE WILL CONTINUE TO PRODUCE STRONG
WINDS OVER THE SUMMITS OF MAUNA KEA AND MAUNA LOA THROUGH TONIGHT. 

HIZ028-221445-
/O.EXT.PHFO.WI.Y.0039.000000T0000Z-130522T1600Z/
BIG ISLAND SUMMITS-
INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
339 PM HST TUE MAY 21 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST WEDNESDAY. 

* WINDS...SOUTHWEST 25 TO 45 MPH.

* TIMING...THROUGH TONIGHT.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES...AND CAN FORCEFULLY 
  SWING DOORS OPEN OR SHUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

POSTPONE TRAVEL TO THE SUMMITS UNTIL THE WIND SUBSIDES OR BE VERY
CAREFUL WHEN DRIVING. USE EXTRA CAUTION WHEN OPENING OR CLOSING
DOORS.

&&

$$

BRAVENDER
430 
WWHW70 PHFO 221320
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
320 AM HST WED MAY 22 2013

...WIND ADVISORY FOR BIG ISLAND SUMMITS...

.STRONG WESTERLY WINDS WILL CONTINUE OVER THE BIG ISLAND SUMMITS 
TODAY.

HIZ028-230230-
/O.EXT.PHFO.WI.Y.0039.000000T0000Z-130523T0400Z/
BIG ISLAND SUMMITS-
INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
320 AM HST WED MAY 22 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* WINDS...SOUTHWEST TO WEST 25 TO 45 MPH.

* TIMING...THROUGH 6 PM HST THIS EVENING.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES...AND CAN FORCEFULLY 
  SWING DOORS OPEN OR SHUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

POSTPONE TRAVEL TO THE SUMMITS UNTIL THE WIND SUBSIDES OR BE VERY
CAREFUL WHEN DRIVING. USE EXTRA CAUTION WHEN OPENING OR CLOSING
DOORS.

&&

$$
959 
WWHW70 PHFO 230132
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
332 PM HST WED MAY 22 2013

...WIND ADVISORY FOR BIG ISLAND SUMMITS...

.STRONG WESTERLY WINDS WILL CONTINUE OVER THE BIG ISLAND SUMMITS
TONIGHT.

HIZ028-231445-
/O.EXT.PHFO.WI.Y.0039.000000T0000Z-130523T1600Z/
BIG ISLAND SUMMITS-
INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
332 PM HST WED MAY 22 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 6 AM HST THURSDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST THURSDAY. 

* WINDS...WEST TO 40 MPH WITH GUSTS TO 50 MPH.

* TIMING...THROUGH TONIGHT.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... 
  ESPECIALLY FOR HIGH PROFILE VEHICLES...AND CAN FORCEFULLY 
  SWING DOORS OPEN OR SHUT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

POSTPONE TRAVEL TO THE SUMMITS UNTIL THE WIND SUBSIDES OR BE VERY
CAREFUL WHEN DRIVING. USE EXTRA CAUTION WHEN OPENING OR CLOSING
DOORS.

&&

$$

BRAVENDER
887 
WWHW70 PHFO 231341
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
341 AM HST THU MAY 23 2013

...WIND ADVISORY FOR BIG ISLAND SUMMITS...

.STRONG WESTERLY WINDS WILL CONTINUE OVER THE BIG ISLAND SUMMITS
TODAY.

HIZ028-240245-
/O.EXT.PHFO.WI.Y.0039.000000T0000Z-130524T0400Z/
BIG ISLAND SUMMITS-
INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
341 AM HST THU MAY 23 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 5O MPH.

* TIMING...THROUGH 6 PM HST THIS EVENING.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

POSTPONE TRAVEL TO THE SUMMITS UNTIL THE WIND SUBSIDES OR BE VERY
CAREFUL WHEN DRIVING. USE EXTRA CAUTION WHEN OPENING OR CLOSING
DOORS.

&&

$$

REYNES
384 
WWHW70 PHFO 231438 CCA
NPWHFO

URGENT - WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE HONOLULU HI
437 AM HST THU MAY 23 2013

...WIND ADVISORY FOR BIG ISLAND SUMMITS...

.STRONG WESTERLY WINDS WILL CONTINUE OVER THE BIG ISLAND SUMMITS
TODAY.

HIZ028-240400-
/O.COR.PHFO.WI.Y.0039.000000T0000Z-130524T0400Z/
BIG ISLAND SUMMITS-
INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
437 AM HST THU MAY 23 2013

...WIND ADVISORY NOW IN EFFECT UNTIL 6 PM HST THIS EVENING...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST THIS EVENING. 

* WINDS...WEST 30 TO 40 MPH WITH GUSTS TO 50 MPH.

* TIMING...THROUGH 6 PM HST THIS EVENING.

* IMPACTS...WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

POSTPONE TRAVEL TO THE SUMMITS UNTIL THE WIND SUBSIDES OR BE VERY
CAREFUL WHEN DRIVING. USE EXTRA CAUTION WHEN OPENING OR CLOSING
DOORS.

&&

$$

REYNES
760 
WWHW70 PHFO 232119
NPWHFO

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
1119 AM HST THU MAY 23 2013

...WIND WARNING FOR BIG ISLAND SUMMITS...

.STRONG WEST WINDS WILL CONTINUE OVER THE BIG ISLAND SUMMITS
TODAY.

HIZ028-240400-
/O.UPG.PHFO.WI.Y.0039.000000T0000Z-130524T0400Z/
/O.NEW.PHFO.HW.W.0012.130523T2119Z-130524T0400Z/
BIG ISLAND SUMMITS-
INCLUDING THE CITY OF...MAUNA LOA AND MAUNA KEA ABOVE 8000 FEET
1119 AM HST THU MAY 23 2013

...HIGH WIND WARNING IN EFFECT UNTIL 6 PM HST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL 6 PM HST THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...WEST TO 60 MPH WITH LOCALIZED GUSTS OVER 70 MPH FOR ELEVATIONS
  ABOVE 10000 FEET.

* TIMING...THROUGH EARLY THIS EVENING.

* IMPACTS...WINDS THIS STRONG CAN MAKE WALKING OR DRIVING HAZARDOUS
  AND CAN CAUSE PROPERTY DAMAGE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

POSTPONE TRAVEL TO THE SUMMITS UNTIL THE WINDS SUBSIDE.

&&

$$
DONALDSON

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this wind advisory went out at May 19, 4:00 PM HST, 26 minutes earlier.

Area forecast discussion, May 19, 4:00 PM HST, 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
400 PM HST SUN MAY 19 2013

.SYNOPSIS...
A WEAK FRONT WILL BRING NORTH WINDS AND SOME CLOUDS AND SHOWERS TO
KAUAI THIS EVENING...AND TO OAHU LATER TONIGHT. A SURFACE TROUGH
WILL REMAIN NEAR MAUI THROUGH MID-WEEK...PRODUCING PRODUCE LIGHT
WINDS AND A CHANCE OF LOCALLY HEAVY SHOWERS ON THE BIG ISLAND. AS
HIGH PRESSURE BUILDS NORTHEAST OF THE AREA...TRADE WINDS WILL SPREAD
BACK OVER THE ISLANDS BY NEXT WEEKEND. HIGH SURF WILL CONTINUE ALONG
THE SOUTH SHORES INTO MONDAY EVENING AND WILL REMAIN ELEVATED
THROUGH MID-WEEK.

&&

.DISCUSSION...
THE WEATHER PATTERN OVER THE CENTRAL NORTH PACIFIC REMAINS COMPLEX.
WATER VAPOR IMAGERY SHOWS A LOW ALOFT NORTH OF THE ISLANDS. A NEARLY
STATIONARY SURFACE TROUGH EXTENDS FROM NORTH NORTHEAST TO SOUTH
SOUTHWEST NEAR MAUI. A WEAK COLD FRONT OVER KAUAI AT 300 PM IS
MOVING SOUTH AT 10 MPH.

SKIES WERE CLOUDY OVER MOST AREAS OF THE ISLANDS AT 300 PM AND
RADARS SHOWED ISOLATED HEAVY SHOWERS. THE ATMOSPHERE OVER THE ISLAND
REMAINS SOMEWHAT UNSTABLE BECAUSE OF THE LOW ALOFT BUT LESS UNSTABLE
THAN IT HAS BEEN. BALLOON SOUNDINGS FROM 200 PM SHOWED A LIFTED
INDEX OF 1.5 AT LIHUE AND -1.7 AT HILO. THE ATMOSPHERE REMAINS
MOIST... WITH 1.48 INCHES OF PRECIPITABLE WATER AT LIHUE AND 1.56
INCHES AT HILO.

THE CLOUDS AND SHOWERS OVER THE BIG ISLAND AND MAUI WILL GRADUALLY
WEAKEN NOW THAT THE SUN IS SINKING. THE FRONT WILL BRING CLOUDS AND
SHOWERS TO OAHU TONIGHT BEFORE DISSIPATING NEAR MOLOKAI MONDAY
MORNING. THE MOISTURE ASSOCIATED WITH THE FRONT IS FAIRLY SHALLOW SO
THE SHOWERS ON KAUAI AND OAHU WILL BE FOCUSED OVER NORTH-FACING
SLOPES TONIGHT.

THE SURFACE TROUGH WILL LINGER NEAR THE ISLANDS THROUGH MID-WEEK
ALLOWING DAYTIME SEA BREEZES AND NIGHTTIME LAND BREEZES TO PREVAIL.
THIS PATTERN WILL PRODUCE MOSTLY CLOUDY AFTERNOONS AND EVENINGS WITH
SHOWERS CONCENTRATED OVER INTERIOR AREAS AND PARTLY CLEARING DURING
THE OVERNIGHT HOURS.

MODELS REMAIN IN GOOD AGREEMENT SHOWING THE TRADE WINDS BECOMING
WELL-ESTABLISHED BY FRIDAY. THE CONVECTIVE PATTERN WILL END AND THE
TRADES WILL BRING SHOWERS TO WINDWARD AND MAUKA AREAS.

&&

.AVIATION...
EXTENSIVE CLOUDS AND ISOLATED +SHRA FROM THE BIG ISLAND TO OAHU WILL
PRODUCE TEMPO MVFR CEILINGS AND VISIBILITIES AND POSSIBLY ISOLATED
IFR CONDITIONS. THE CLOUDS AND SHOWERS ARE PARTLY DUE TO AFTERNOON
HEATING SO THESE CLOUDS AND SHOWERS WILL SUBSIDE AFTER DARK. A WEAK
COLD FRONT WILL BRING TEMPO MVFR CONDITIONS TO THE N SIDE OF KAUAI
THIS EVENING AND THESE CONDITIONS WILL SPREAD TO OAHU LATER TONIGHT.

&&

.MARINE...
WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SMALL CRAFT ADVISORY
LEVELS STATEWIDE THIS WEEK. A SERIES OF SWELLS WILL KEEP ELEVATED
SURF ALONG SOUTH SHORES THROUGH MOST OF THE WEEK. SURF IS EXPECTED
TO REMAIN ABOVE THE ADVISORY THRESHOLD THROUGH AT LEAST EARLY MONDAY
EVENING. A MARINE WEATHER STATEMENT REMAINS POSTED FOR WAVES
BREAKING NEAR CHANNEL ENTRANCES AND POSSIBLE HARBOR SURGES.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
HIGH SURF ADVISORY UNTIL 600 PM HST MONDAY FOR SOUTH SHORES OF ALL
ISLANDS.

&&

DONALDSON

The office that day

Everything else NWS Honolulu, HI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 4:57 PM HSTAreal Flood AdvisoryHFOHonolulu3 hr
May 20, 5:23 AM HSTAreal Flood AdvisoryHFOHawaii3 hr

Nearby

Wind Advisories in Hawaii, 2013Every wind advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.